Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimum Cost Replacement under Markovian Deterioration

Peter Kolesar
Management Science
Vol. 12, No. 9, Series A, Sciences (May, 1966), pp. 694-706
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/2627946
Page Count: 13
  • Download ($30.00)
  • Cite this Item
Minimum Cost Replacement under Markovian Deterioration
Preview not available

Abstract

Conditions are derived under which optimal replacement rules for systems subject to Markovian deterioration and failure are given by control limit replacement rules. An efficient method of deriving such rules is given which is based on the simplex algorithm.

Page Thumbnails

  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695
  • Thumbnail: Page 
696
    696
  • Thumbnail: Page 
697
    697
  • Thumbnail: Page 
698
    698
  • Thumbnail: Page 
699
    699
  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701
  • Thumbnail: Page 
702
    702
  • Thumbnail: Page 
703
    703
  • Thumbnail: Page 
704
    704
  • Thumbnail: Page 
705
    705
  • Thumbnail: Page 
706
    706